# SDR QXEA2014120200973

- Difficulty date: November 26, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 27,461 hours, 28,209 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER WING L/E NR 611AR HAS A CRACK ON THE CLOSING RIB TOP LEG OTBD SIDE. REMOVED CRACKED REPAIR ANGLE FROM CLOSING RIB TOP OTBD SIDE REF SRM 51-42-05, STEP 4E 2-8.  INSTALLED NEW REPAIR ANGLE TOP OTBD SIDE IAW SRM 51-42-05 AND 57-40-00.  FABRICATED REPAIR ANGLE FROM 2024-T3 0.050, PO T20092, REF SRM 57-40-00-02-01, STEP 7A 3, A-D DRILLED AND DEBURRED.  APPLIED ALODINE AND EPOXY PRIMER TO NEW REPAIR ANGLE REF SRM 51-21-10-02-01 AND SRM 51-25-10-02-01.
